RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 2, Pages 37–46 (Mi mz3024)  

Optimal algorithms for $\mathbf{co}\mathscr{NP}$-sets and the $\mathscr{EXP}\stackrel{?}{=}\mathscr{NEXP}$ problem

O. V. Verbitskii

M. V. Lomonosov Moscow State University

Full text: PDF file (1125 kB)

English version:
Mathematical Notes, 1991, 50:2, 796–801

Bibliographic databases:

UDC: 519.682
Received: 13.01.1989

Citation: O. V. Verbitskii, “Optimal algorithms for $\mathbf{co}\mathscr{NP}$-sets and the $\mathscr{EXP}\stackrel{?}{=}\mathscr{NEXP}$ problem”, Mat. Zametki, 50:2 (1991), 37–46; Math. Notes, 50:2 (1991), 796–801

Citation in format AMSBIB
\Bibitem{Ver91}
\by O.~V.~Verbitskii
\paper Optimal algorithms for $\mathbf{co}\mathscr{NP}$-sets and the $\mathscr{EXP}\stackrel{?}{=}\mathscr{NEXP}$ problem
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 2
\pages 37--46
\mathnet{http://mi.mathnet.ru/mz3024}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1139697}
\zmath{https://zbmath.org/?q=an:0800.68444}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 2
\pages 796--801
\crossref{https://doi.org/10.1007/BF01157564}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HK92100028}


Linking options:
  • http://mi.mathnet.ru/eng/mz3024
  • http://mi.mathnet.ru/eng/mz/v50/i2/p37

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:174
    Full text:82
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020